MathSciNet Relay Station
MathSciNet bibliographic data
MR1302314 53C35 (22E60 57S25 58F05)
Hilgert, Joachim; Neeb, Karl-Hermann; Plank, Werner Symplectic convexity theorems and coadjoint orbits. Compositio Math. 94 (1994), no. 2, 129–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement